# SDR CA960212027

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- Engine: Allsn 250C20B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Condition: Carbon Buildup
- Location: Engine
- Stage of operation: CR
- Nature of condition: O, Y
- Precautionary procedure: A, B

## Discrepancy

(CAN)DURING FLIGHT, AT ABOUT 150' AGL, THE ENGINE FLAMED OUT AND THEN RELIT, HOWEVER THE ENGINE RPM ONLY REACH 30 PERCENT NG. THE PILOT CARRIED OUT AN AUTOROTATION. THE AIRCRAFT WAS FITTED WITH FLOAT GEAR.DURING THE FLARE AND RUN-ON LANDING, THE TAIL SKID CONTACTED THE GROUND AND THE MAIN ROTOR BLADES SEVERED THE TAIL ROTOR DRIVE SHAFT AND DAMAGED THE TAIL BOOM. THE ENGINE WAS STILL RUNNING AT 30 PERCENT NG WHEN THE AIRCRAFT CAME TO REST. ON SITE INVESTIGATION REVEALED NO APPARENT PROBLEMS EXCEPT THAT THE NOZZLE HAD SIGNIFICANT CARBON BUILD UP. THE FUEL WAS ANALYZED AND THE ENGINE WAS SENT FOR DEPOT LEVEL INSPECTION, WITH NO PROBLEMS FOUND.
